# SDR 2007UALA01228

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN FLOORBEAM, UPPER CHORD HAS CORROSION BEYOND LIMITS, BS 1640, BETWEEN LBL10 TO RBL 87.   [SUP 05-04-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED CHORD. FABRICATED & INSTALLED NEW CHORD.
